# SDR 07FDEA03023

- Difficulty date: August 22, 2007
- Submitted: August 22, 2007
- Operation: Air carrier
- Aircraft: N726FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 575
- Aircraft time: 39,572 hours, 19,791 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A53776902200
- Condition: Chafed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFING MARK ON THE INNER FLANGE OF FRAME 38.2 BETWEEN STRG 14-15 LT.  REPAIR PERFORMED BY BLEND OUT AND INSTALLING A REPAIR ANGLE AS PER SRM 53-10-13/FIG 202 IAW EA 6-5310-103329 AND RAS/DABRE/7006981/2006 ISS "A".
